# SDR SWI2025F00149

- Difficulty date: February 1, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N607SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10251
- Aircraft time: 41,630 hours, 32,351 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS WINDSHIELD CRACKED    (FLIGHT 6273 - FILED CLOSED)       PLEASE REFERENCE AML 1528716  PLEASE REFERENCE AML 1528718  PLEASE REFERENCE AML 1528719  PLEASE REFERENCE AML 1528720 REMOVED AND REPLACED THE LH WINDSHIELD IN REFERENCE TO AMM 56-11-01 AND COMPLIED WITH TASK CARD 56-220-1000-SKY.. OPS CHECK GOOD AND NO LEAKS NOTED.
